# SDR CALA9701655

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOOR JAMB AND SUB FLOOR CORRODED AT FS 200 BY R-1 DOOR.  THE CORRODED DOOR JAMB PAN AND SUB FLOOR SECTIONS WERE REMOVED IAW SRM 53-05, FIGURE 55.  FILLERS AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-05, 51-10-3, AND 51-30-5.
